On generalized upper sets in $BE$-algebras
Bull. Korean Math. Soc. 2009 Vol. 46, No. 2, 281-287
https://doi.org/10.4134/BKMS.2009.46.2.281
Printed March 1, 2009
Sun Shin Ahn and Keum Sook So
Dongguk University and Hallym University
Abstract : In this paper, we develop the idea of a generalized upper set in a $BE$-algebra. Furthermore, these sets are considered in the context of transitive and self distributive $BE$-algebras and their ideals, providing characterizations of one type, the generalized upper sets, in terms of the other type, ideals.
Keywords : $BE$-algebra, ideal, (generalized) upper set, self distributive
MSC numbers : 06F35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd